Almost positive curvature on the Gromoll-Meyer sphere

Export metadata

Statistics

Number of document requests

Additional Services

Share in Twitter Search Google Scholar
Metadaten
Author:Jost-Hinrich EschenburgGND, M. Kerin
Frontdoor URLhttps://opus.bibliothek.uni-augsburg.de/opus4/39091
ISSN:0002-9939OPAC
Parent Title (English):Proceedings of the American Mathematical Society
Publisher:American Mathematical Society (AMS)
Type:Article
Language:English
Year of first Publication:2008
Release Date:2018/07/31
Volume:136
Issue:09
First Page:3263
Last Page:3270
DOI:https://doi.org/10.1090/s0002-9939-08-09429-x
Institutes:Mathematisch-Naturwissenschaftlich-Technische Fakultät
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik / Lehrstuhl für Differentialgeometrie